Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 3, 2021, 9:16 PM EDT for Charlton County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2021, 9:16 PM EDT (01:16 UTC)
- Expired
- Aug 3, 2021, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Moody AFB radar (KVAX), 59 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
874
WWUS82 KJAX 040116
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
916 PM EDT Tue Aug 3 2021
GAZ350-364-040200-
Western Charlton GA-Southern Ware GA-
916 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 1000 PM EDT...
* At 916 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles north of Stephen Foster
State Park, moving southeast at 10 mph.
* Winds in excess of 45 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Stephen Foster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3101 8243 3101 8225 3087 8209 3067 8236
3081 8244 3082 8243 3082 8244 3092 8249
3097 8249
TIME...MOT...LOC 0116Z 321DEG 10KT 3097 8238
$$
KBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 8:08 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 3, 8:08 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
808 PM EDT Tue Aug 3 2021
.UPDATE...
Frontal boundary will remain stalled over SE GA through the night.
While the overall convective coverage will diminish through the
night, chances will still persist, especially across SE GA closer
to the boundary.
&&
.AVIATION...
[Through 00Z Thursday]
Restrictions in stratus expected Tonight into Wednesday morning. A
few storms still possible this evening for KSSI and KGNV.
Restrictions in stratus are expected to continue into Wednesday
afternoon, with the chance for showers and storms increasing.
&&
.PREV DISCUSSION [402 PM EDT]...
.NEAR TERM [Through Tonight]...
Upper level troughing over the Eastern US continues and a nearly
stationary frontal boundary has pushed southwest into SE GA. This
boundary and several areas of low pressure that have developed
along it are enhancing precipitation chances over SE GA and NE FL
and will continue to do so through tonight. Southwesterly
steering flow has pushed PWATs across the area above 2 inches,
which will continue the threat for heavy rainfall through tonight.
Scattered showers and isolated thunderstorms are expected to
persist overnight, with the highest rainfall expected to be
focused generally along the I-75 corridor as showers and storms
move onshore from the Gulf of Mexico. The Flood Watch has been
expanded to include Marion, Alachua, Gilchrist, Columbia,
Suwannee, and Hamilton Counties and is in effect through
Wednesday.
Persistent cloud cover today has kept temperatures below normal
in the low-to-mid 80s. Skies will remain mostly cloudy tonight,
and low temperatures will be near normal in the lower 70s inland
and middle 70s at the coasts.
.SHORT TERM [Wednesday Through Thursday Night]...
Upper level troughing will continue over the Eastern US on
Wednesday then lift to the NE on Thursday, and the frontal
boundary will linger over SE GA through Thursday. Southwesterly
flow will keep PWATs over the area above 2 inches and continue the
threat for heavy rainfall. Widespread showers and thunderstorms
are expected each day with the highest precipitation chances
during the daytime heating hours. Scattered precipitation will be
possible Wednesday night, then Thursday night is expected to be
slightly drier as the trough moves away from the area with only
isolated to widely scattered precipitation possible.
High temperatures are expected to be below normal due to enhanced
cloud cover and precipitation. Wednesday highs will be in the low-
to-mid 80s, and Thursday highs will be in the mid-to-upper 80s.
Overnight low temperatures will be near normal in the low-to-mid
70s.
.LONG TERM [Friday Through Tuesday]...
Another upper level trough will move towards the Eastern US
Friday through Saturday then move off the US East Coast on Sunday.
The trough will dip down into the Southeast and enhance
precipitation chances Friday and Saturday, numerous showers and
thunderstorms are expected both days.
The frontal boundary that was draped across SE GA will gradually
dissipate through the weekend as high pressure builds to the east
over the Atlantic. High pressure will expand westward across the
Florida peninsula and into the Gulf of Mexico early next week.
This will result in a more typical summer precipitation pattern
Sunday through Tuesday with diurnal showers and thunderstorms
expected with the sea breezes each day.
High temperatures are expected to be slightly below normal Friday
and Saturday, then near normal Sunday through Tuesday. Low
temperatures through the long term period are expected to be near
normal.
.MARINE...
A frontal boundary will be stalled just northwest of the area
waters through Friday, and several areas of low pressure will
develop and move along the front. This will result in waves of
showers and thunderstorms moving across the waters. Breezy
southwesterly winds 15-20 kts will prevail through tonight with
waves 3-6 ft, small craft should exercise caution in the nearshore
and offshore waters. Winds and waves will decrease Wednesday, and
winds will shift to become southerly Wednesday night into
Thursday. Southerly flow will prevail Thursday through Saturday,
then southwesterly flow will develop again on Sunday. The frontal
boundary will dissipate this weekend.
Rip Currents: Offshore flow is expected to continue a Low Risk of
rip currents through Wednesday.
.FIRE WEATHER...
Widespread showers and storms expected the rest of today, showers
and storms expected to continue through Wednesday and Thursday with
locally heavy rainfall possible. Southwesterly flow will prevail
with variable winds in storms. Light transport winds will result in
areas of low daytime dispersions on Wednesday. Lowest dispersion
values expected in SE GA along a stationary frontal boundary.
Patchy fog will be possible the next several mornings.
.HYDROLOGY...
Minor flooding is expected to resume along portions of the St.
Marys River near the Macclenny gauge later this week. Minor
flooding will continue during the next several days along lower
portions of the Santa Fe River, with minor flooding resuming along
middle portions of the Santa Fe by Thursday, especially near the
gauge at O'Leno State Park.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 85 70 85 71 / 60 50 30 50 10
SSI 75 85 75 86 76 / 30 60 50 60 30
JAX 73 86 73 86 74 / 30 90 50 70 20
SGJ 74 86 73 87 75 / 40 80 50 70 30
GNV 73 83 73 85 73 / 50 80 60 80 20
OCF 73 83 73 86 73 / 70 90 60 70 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Wednesday evening for Central Marion-Eastern
Alachua-Gilchrist-Hamilton-Northern Columbia-Southern
Columbia-Suwannee-Western Alachua-Western Marion.
GA...None.
AM...Small Craft Advisory until 10 AM EDT Wednesday for Waters from
Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
&&In the hours before
Special weather statement, Aug 3, 3:40 PM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 PM EDT Tue Aug 3 2021
GAZ162-032030-
Echols GA-
340 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ECHOLS COUNTY UNTIL
430 PM EDT...
* At 340 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Statenville, moving east at 5
mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Statenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3070 8306 3072 8281 3061 8281 3061 8299
3062 8299 3062 8308
TIME...MOT...LOC 1940Z 270DEG 5KT 3066 8300
KBSpecial weather statement, Aug 3, 7:43 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
743 PM EDT Tue Aug 3 2021
GAZ136-040030-
Wayne GA-
743 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE COUNTY UNTIL
830 PM EDT...
* At 743 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Gardi, moving southeast at 15
mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Gardi and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3149 8164 3147 8161
3140 8166 3140 8169 3136 8170 3153 8190
TIME...MOT...LOC 2343Z 296DEG 14KT 3149 8171
KBSpecial weather statement, Aug 3, 8:06 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
806 PM EDT Tue Aug 3 2021
FLZ140-240-340-040045-
Central Marion FL-Western Marion FL-Eastern Marion FL-
806 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
845 PM EDT...
* At 805 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles south of Santos, or 10 miles
northwest of Wildwood, moving east at 20 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Weirsdale, Ocklawaha, Lake Weir, Belleview and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2903 8230 2911 8164 2905 8164 2905 8166
2896 8166 2896 8231
TIME...MOT...LOC 0005Z 269DEG 19KT 2898 8215
KBSpecial weather statement, Aug 3, 8:19 PM EDT, 57 minutes before
Special Weather Statement National Weather Service Jacksonville FL 819 PM EDT Tue Aug 3 2021 GAZ250-040100- Northern Ware GA- 819 PM EDT Tue Aug 3 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE COUNTY UNTIL 900 PM EDT... * At 819 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Manor, or 8 miles southwest of Waycross, moving east at 10 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Waycross, Boggy Bay and Needham. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3106 8256 3118 8253 3128 8237 3104 8230 TIME...MOT...LOC 0019Z 271DEG 8KT 3113 8246 KB
Special weather statement, Aug 3, 8:53 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
853 PM EDT Tue Aug 3 2021
FLZ140-240-040145-
Central Marion FL-Eastern Marion FL-
853 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
945 PM EDT...
* At 853 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Emeralda, moving east at 20
mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* This storm will remain over mainly rural areas of southeastern
Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2907 8191 2910 8164 2905 8164 2905 8166
2896 8166 2896 8192
TIME...MOT...LOC 0053Z 270DEG 16KT 2900 8177
KBSpecial weather statement, Aug 3, 9:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
916 PM EDT Tue Aug 3 2021
GAZ350-364-040200-
Western Charlton GA-Southern Ware GA-
916 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 1000 PM EDT...
* At 916 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles north of Stephen Foster
State Park, moving southeast at 10 mph.
* Winds in excess of 45 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Stephen Foster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3101 8243 3101 8225 3087 8209 3067 8236
3081 8244 3082 8243 3082 8244 3092 8249
3097 8249
TIME...MOT...LOC 0116Z 321DEG 10KT 3097 8238
KBThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 3, 8:53 PM EDT | Special Weather Statement | JAX | Lake | 52 min |
| Aug 4, 4:49 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Aug 4, 4:56 PM EDT | Special Weather Statement | JAX | Columbia | 49 min |
| Aug 4, 5:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Aug 4, 6:00 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Aug 4, 6:12 PM EDT | Special Weather Statement | JAX | Columbia | 48 min |
| Aug 4, 6:33 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Aug 4, 6:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Aug 4, 7:11 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Aug 4, 7:40 PM EDT | Special Weather Statement | JAX | Bradford | 50 min |
| Aug 3, 8:19 PM EDT | Special Weather Statement | JAX | Ware | 41 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.